# SDR SWIA201023540

- Difficulty date: January 18, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 36,934 hours, 53,052 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim System
- Condition: Locked
- Location: Rudder
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON DESCENT RUDDER TRIM LOCKED IN POSITION.  (FLT 6063)  INSPECTIONS AND OPERATIONAL CHECKS NORMAL.
